# SDR UALA2010121304536

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 31,839 hours, 12,953 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 54
- Condition: Faulted
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR SHOCK ABS FAULT, FLIGHT DIVERTED.  ANTI-ICE STBY PITOT.  REPLACED LGCIU NR 2 REF MM, NO FAULTS NOTED.
